# SDR UIEA2017071201145

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,191 hours, 14,040 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENGINE FIRE LOOP 2 EICAS MESSAGE.  ACCOMPLISHED FIM 26-11FT 805 AND TESTED IAW AMM 26-11-00-815-805. NO DEFECTS NOTED.
